# SDR SWAA2022022237878

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 21,098 hours, 9,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT SHIELD AFT OF CARGO DOOR STA. 490 TO 500A HAS 4 EACH AREA'S OF CORROSION (MARKED) / REMOVED AND REPLACED DAMAGED FWD CARGO FLOOR SUPPORT SHIELD AFT OF CARGO DOOR STA 440 TO 500A IAW SRM 51-40-02-0G-0. NEW SHEILD FABRICATED IAW DWG 143A8126 REV;G ORIG. MAT 0.032' CORROSION FOUND TO BE 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2
